Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Just wondering...

I had the Depo shot March 3rd and was due to have it again June 3rd. My period came right on time june 3rd. I decided I wanted to ttc again so didnt get the shot again. I only got it once. I havent had a period since june 3rd and took a test a week ago and got a neg. Think I should retest? or maybe im just off because of the birth control?

Answer Question
 
Anonymous

Asked by Anonymous at 10:11 PM on Jul. 18, 2009 in Trying to Conceive

Answers (4)
  • You could definitely be off because of the birth control - it's one of the side effects of coming off of it. However, I would also take a HPT again - just to make sure. :]
    K_Sawyer

    Answer by K_Sawyer at 10:16 PM on Jul. 18, 2009

  • Can't hurt to retest, but you may very well be off from the B/c. Good luck!
    Adelicious

    Answer by Adelicious at 10:16 PM on Jul. 18, 2009

  • that form of bc can really mess ur cycle up...

    when you get ur shots they are suppoes to hand u all this info
    like it takes women 1-1.5 years to conceive again.

    but I got my last shot in august ( so over in november) got a 2 day period on February 3rd and was pregnant next thing I know

    But I also did a cleanse to help it get out of my system, all the chemicals need to leave your body so that may help or drinking a bunch of water.

    Good Luck
    Dom123123

    Answer by Dom123123 at 10:17 PM on Jul. 18, 2009

  • Thanks ladies !
    Anonymous

    Answer by Anonymous at 10:17 PM on Jul. 18, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.